# SDR FDEA201202210634

- Difficulty date: February 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 65,548 hours, 11,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Light Ptt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR, EVAC SLIDE REMOTE PRESSURE PRESS TO TEST LIGHT INOPERATIVE.  R & R REMOTE PTT SWITCH BATTERIES IAW AMM 25-61-04-4-0.  OPS CHECKED GOOD.
